# SDR HNAA2013040400208

- Difficulty date: April 4, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER SEAT TRACK HAS CORROSION, FWD OF BS 600.  BLENDED, ALODINED AND PRIMED SEAT TRACK IAW RD8-53-4936.  PERFORMED HFEC INSPECTION.  NO DEFECTS NOTED.
